You probably have seen or taken Tamiflu by now. It has been routinely prescribed for the flu to children for years. However, since 2009, the FDA has recorded 550 cases of hallucinations from Tamiflu with parents reporting that their children go into seizures, twitching fits, and wild delusions when taken.
Further analyses in 2007 confirmed that Tamiflu could be dangerous to children in the wake of 1,377 reports of adverse reactions in Japan linked directly to the use of Tamiflu.
Tamiflu is Dangerous
A 2007 scientific report shows that Tamiflu is in fact exceedingly dangerous. Approximately half of adverse reactions reports included delirium, convulsions, encephalitis and eighty deaths. Two of the most alarming deaths were suicides by 14-year-old teens on Tamiflu.
Despite the reports and possible dangerous side effects, the FDA approved Tamiflu but told the creator of the medication to add the following statement in its packaging: “Tamiflu has not been proven to have a positive impact on the potential consequences (such as hospitalization, mortality, or economic impact) seasonal, avian, or pandemic influenza.”
Overall, it seems like that all the studies that support the efficacy of Tamiflu are funded by the pharmaceutical companies that make a lot of money from its sales.
Tamiflu causes Delusions, Suicidal Tendencies in Children
Not only is Tamiflu ineffective, it is very dangerous especially to young children. A 2011 Japanese study found a 600% increase in deterioration and death within 12 hours after taking Tamiflu. No wonder that Japanese government banned Tamiflu.
In 2005, “a 17-year-old boy who had taken Tamiflu before going to bed . . . walked out of the house and stood in front of an oncoming truck. The truck driver told police the boy was smiling at the moment of impact,” and a 14-year old girl either fell or jumped to her death from a high-rise apartment building after taking the medication. (source 1, source 2)